# SDR AALA202010049006

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 16,008 hours, 6,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT LAVATORY SMOKE MESSAGE, VERIFIED NO SMOKE PRESENT. PERFORMED CABIN INTERCOMMUNICATION DATA SYSTEM RESET IAW FIM 24-00-00, OPS CHECK GOOD.
